Inventiones mathematicae

, Volume 136, Issue 3, pp 603–621

Frobenius splitting of cotangent bundles of flag varieties

  • Shrawan Kumar
  • Niels Lauritzen
  • Jesper Funch Thomsen

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Shrawan Kumar
    • 1
  • Niels Lauritzen
    • 2
  • Jesper Funch Thomsen
    • 2
  1. 1.Department of Mathematics, University of North Carolina, Chapel Hill, NC 27599-3250, (e-mail: kumar@math.unc.edu)US
  2. 2.Matematisk Institut, Aarhus Universitet, Ny Munkegade, DK-8000 Århus C, (e-mail: niels@math.au.dk, funch@math.au.dk)DK

Personalised recommendations